# SDR QXEA2025060600241

- Difficulty date: June 4, 2025
- Submitted: June 6, 2025
- Operation: Air carrier
- Aircraft: N625QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000658
- Aircraft time: 20,855 hours, 14,122 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT 2295.  POWERED UP AIRCRAFT WITH APU IMMEDIATE PACK 2 FAIL EICAS MESSAGE SO WE RAN CHEKLIST IN QRH WITH ANOTHER PACK 2 FAIL MESSAGE. FA'S SMELLED BURNING SMELL IN MAIN CABIN. RAMP REPORTS SMOKE COMING OUT OF PACK 2 EXAUST VENT UNDER FWD CARGO BAY. WITH PACK 2 SELECTED OFF, NO SMOKE OR SMELL. REMOVED FROM SERVICE. PERFORMED GVI OF RAM AIR INLET. NO SIGNS OF INGESTION. REMOVED PANEL 191AR & PERFORMED GVI OF PACK 2 AREA. NO STRUCTURAL OR ELECTRICAL DAMAGE NOTED. REMOVED CLAMPS ON RAM AIR OUTLET DUCT FLEXIBLE CONNECTION REF AMM 21-51-00-000-801-A. RAM AIR OULTLET DUCT & HEAT EXCHANGER HAVE RESIDUE INSIDE. REMOVED CLAMPS ON PACK OUTLET DUCT REF AMM 21-51-21-00-801-A. NO RESIDUE NOTED. RESECURED ALL DUCT CLAMPS REF AMM 21-51-00-400-801-A & 21-51-21-400-801-A. RESECURED PANEL 191AR. SMOKE & SMELL STOPPED WITH PACK 2 OFF. REF LP 108729 FOR DEFFERAL OF PACK 2. RETURNED TO SERVICE.
